# SDR RRXA010016

- Difficulty date: March 8, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 82,013 hours, 32,896 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Activated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENG FIRE WARN SYS ACTIVATED INFLIGHT.  ENG SHUTDOWN.  OUTBOARD FIRE AGENT DISCHARGED.  REMOVED AND REPLACED 3 FIRE DETECTOR ELEMENTS AND FIRE DETECTOR  CNT''L UNIT.  OP''S CHECKS GOOD IAW UAL MM 26-11-07.
